# SDR FDEA200909253388

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65198621
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL UPPER STRUCTURE - CORROSION ON MID CHORD UPPER SURFACE AT APPROX STA 350, LT SIDE, ( INSIDE FWD WALKWAY ACCESS).  REMOVED CORROSION AND FOUND OUT OF LIMITS, REMOVED CHORD, LOCATED AND DRILLED NEW CHORD PN 5312412 PO NR 29105100 AND INSTALLED IAW SRM 51-30-5 AND 51-30-2.
